Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An equivalent formulation of the invariant subspace conjecture


Authors: J. A. Dyer, E. A. Pedersen and P. Porcelli
Journal: Bull. Amer. Math. Soc. 78 (1972), 1020-1023
MSC (1970): Primary 47A15, 47C15; Secondary 46G10, 46J05
DOI: https://doi.org/10.1090/S0002-9904-1972-13090-8
MathSciNet review: 0306947
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and K. T. Smith, Invariant subspaces of completely continuous operators, Ann. of Math. (2) 60 (1954), 345-350. MR 16, 488. MR 65807
  • 2. J. Dyer and P. Porcelli, Concerning the invariant subspace problem, Notices Amer. Math. Soc. 17 (1970), 788. Abstract # 677-47-4.
  • 3. M. A. Naĭmark, Normed rings, GITTL, Moscow, 1956; English transl., Noordhoff, Groningen, 1964. MR 19, 870; MR 34 #4928.
  • 4. P. Meyer-Nieberg, Invariante Unterräume von polynom kompakten Operatoren, Arch. Math. (Basel) 19 (1968), 180-182. MR 37 # 3386. MR 227802
  • 5. E. A. Pedersen, A decomposition theory for rings of operators, Dissertation, Louisiana State University, Baton Rouge, La., 1966.
  • 6. P. Porcelli and E. A. Pedersen, On rings of operators, Bull. Amer. Math. Soc. 73 (1967), 142-144. MR 34 #4935. MR 205100
  • 7. A. R. Bernstein and A. Robinson, Solution of an invariant subspace problem of K. T. Smith and P. R. Halmos, Pacific J. Math. 16 (1966), 421-431. MR33 #1724. MR 193504
  • 8. I. E. Segal, Decompositions of operator algebras. I, Mem. Amer. Math. Soc. No. 9 (1951), 67 pp. MR 13, 472. MR 44749

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A15, 47C15, 46G10, 46J05

Retrieve articles in all journals with MSC (1970): 47A15, 47C15, 46G10, 46J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13090-8

American Mathematical Society